# SDR 20001114SH005

- Difficulty date: September 19, 1999
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N840AB
- Make and model: Airbus A310-324
- Aircraft serial: 682
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Part serial: MX504847
- Condition: Failed
- Location: Hydraulic System
- Part time: 15,052 hours, 6,317 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, CREW REPORTED A YELLOW SYS LOW PRESSURE, ECAM CHECKLIST CARRIED OUT.  DURING GROUND RUN OF NR 2 ENG, FOUND ALL FILTERS WITH INDICATION OF BEING CLOGGED.  CASE DRAIN FILTER HAD METAL PARTICLES.  PUMP, FILTERS REPLACED, SYS SERVICED.  STRIP REPORT FROM REPAIR AGENCY INDICATED THE FAILIURE WAS CAUSED BY NORMAL WEAR AND WAS NOT INFLUENCED BY ANY EXTERNAL FAILURE.  (X)
